# SDR UIEA2020011400066

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,950 hours, 21,692 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF - RT FWD FUEL PUMP EICAS MESSAGE & ASSOCIATED LOW PRESS LIGHT ILLUMINATED MOMENTARILY. PERFORMED OPS CHECK ON ALL FUEL PUMPS IAW AMM 28-22-00. OPS CHECK GOOD.
